# SDR 2009FA0000493

- Difficulty date: May 10, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N419FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: DA4522100002
- Condition: Inflt Separation
- Location: Main Pax
- Part time: 1,413 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER 2.5 HOURS OF FLIGHT TIME, AFTER SINGLE TOUCH AND GO  AND DURING CLIMB OUT, THE PILOT NOTICED THE REAR DOOR WARNING LIGHT AND TRIED TO RE-ENGAGE PRIMARY DOOR LATCH.  THIS RESULTED IN AN IN-FLIGHT SEPARATION AND SUBSEQUENT LOSS OF DOOR ASSEMBLY.  (K)
